# SDR 2003FA0001131

- Difficulty date: October 10, 2003
- Submitted: November 7, 2003
- Operation: General aviation
- Aircraft: N5227D
- Make and model: Cessna 172N
- Aircraft serial: 17272458
- Engine: Lyc O320D2J
- Propeller: Mcauly 1A100*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL32000WA20P
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDERS FAIL TO PASS DIFFERENTIAL COMPRESSION TEST.  NR 3 POSITION.
